Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An oscillation condition for differential equations of arbitrary order

Author: William F. Trench
Journal: Proc. Amer. Math. Soc. 82 (1981), 548-552
MSC: Primary 34C10
MathSciNet review: 614876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In separate papers, D. L. Lovelady has related oscillation of solutions of certain linear differential equations of odd order $ \geqslant 3$ and even order $ \geqslant 4$ to oscillation of an associated second order equation. This paper presents a unified proof of Lovelady's results for equations of arbitrary order $ \geqslant 3$. The results are somewhat more detailed and the equations need not be linear.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

Keywords: Oscillation
Article copyright: © Copyright 1981 American Mathematical Society